# SDR SWAA2025063075152

- Difficulty date: May 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 312 TO BS 328 AND RBL 29 FWD GALLEY AREA.   REPLACED INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 312 TO BS 328 AND RBL 29 FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV -.
